Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Marinol Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Drug Interactions and HIV/AIDS

...Table of Contents Introduction How Drugs Are Metabolized Drugs That Slow Down Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself Introduction In order for a drug to work properly, you must take the correct dose so thatyou have the...
Ask the Experts

Marinol and depression

Hello, Thank you for taking the time to answer my question I really appreciate it. I take 4 anti-depressant medications. Am diagnosed with major depressive disorder. My HIV Dr. prescribed Marinol for my nausea. Is it safe to take all these...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...with one, that is certainly less complicated, safer, and less likely to create problems with side effects and drug interactions.Marinol can be very effective for treatment of nausea. It is safe to use in combination with antidepressants and... Read more »

Marinol and Megace

Hello:I have not seen this addressed here in this forum , so I thought I would give it a shot. I have been on Meds for about 10 years. I have had some success - my CD4 usually were at around 300 or so and my VL used to hover around 25K. For the last...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...give yourself the best possible chance for the regimen to work and for you to avoid secondary or opportunistic infections.Both Marinol and Megace will help here. Drowsiness is a known side effect of Marinol, and you may help avoid morning... Read more »

Marinol

I was born with HIV, I'm 18 years old and weight 160 lbs. at 5'8".I am currently a bodybuilder and want to pack on 10-15 lbs. It's hard for me to force myself to eat. Can I ask my Dr. if I can take Marinol to increase weight and I also get depress...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...could evaluate the contribution of your HIV medications and clinical status to your complaints as well as discuss the marijuana/Marinol issue. KH Read more »

Weight Loss

I have been on Ritonavir, truvada & saquinavir for 1 year. My cd4 count is 360 & viral load undectable, however I have lost over 25 kilos in weight in < 1 year.Suffer from lost of appetite and fatigue. My HIV Dr told me before i started the meds i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Your HIV care certainly appears to be suboptimal to me. I would encourage you to find a more competent and compassionate HIV/AIDS specialist without delay. If you are writing from the United States, I'd suggest you check the American... Read more »
Articles
Body Health Resources Foundation

Nausea & Vomiting

... Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
Connect With Others

weed

Posted by obione_kanobi, 4 Replies
...have just started takin i dont drink acohol and weed is my only vice i need to know if smoking this will interfear with my meds as i will stop if this is the case can enyone answer this does enyone els smoke weed to whil on meds? Read more »

Marinol???

Posted by RayZ, 2 Replies
...Hello folks - Question for the group. I have a friend that has Marinol left over from bad times with HIV. She doesn't want to take any longer and asked if OK to sell. Any input? Appreciate your comments. Read more »

Employment drug test positive which HIV med is it

Posted by Anonymous, 3 Replies
I have recently changed my combination to 3TC, Abacavir and Efavirenz. I work within an industry that requires regular and random drug and alcohol testing. My urine tests are now coming back positive for canabanoids ( I dont smoke dope). I can have... Read more »

THE ANSWER TO WASTING,SERIOUSLY

Posted by Anonymous, 5 Replies
A FEW MONTHS BACK I WAS WASTING AWAY,I AM6'3 AND I WAS AT 110 POUNDS,I COULDNT FIGGUE OUT WHAT TO DO,UNTIL I STARTED SMOKING WEED AGAIN,NO ONLY DID IT RELAX ME,BUT I AM AT 150 POUNDS IN4 MONTHS,ANOTHER THING IS I MAKE SURE TO EAT BEFOR I GO TO... Read more »